MAUDE Adverse Event Report: BAXTER HEALTHCARE - CARTAGO CLEARLINK LUER ACTIVATED VALVE; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE - CARTAGO CLEARLINK LUER ACTIVATED VALVE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2H8401
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).(b)(4).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the tubing of a clearlink luer activated valve became sliced when the nurse closed the slide clamp.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information : the device was received for evaluation.The sample was received in a bag labelled: "caution chemotherapy bag".The sample was taken out from the bag and was visually inspected.The tubing and all the connections were verified to see if there was a separation or a hole.The results were satisfactory, no defect was observed.Visual inspection noted a mark on the tubing which was caused by the slide clamp, however, there was no hole observed in the tubing.The reported condition was not verified by visual inspection.Functional testing was not performed since the sample was contaminated with a chemotherapy agent.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK LUER ACTIVATED VALVE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE - CARTAGO
cartago
MDR Report Key8264651
Report Number1416980-2018-08331
Device Sequence Number13876220
Product Code FPA
UDI-Device Identifier00085412049090
UDI-Public(01)00085412049090
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K112893
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/26/2023
Device Catalogue Number2H8401
Device Lot NumberR18F26051
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2019
Initial Date Received by Manufacturer 12/27/2018
Supplement Date Received by Manufacturer01/30/2019
Initial Report FDA Received Date01/21/2019
Supplement Report FDA Received Date02/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1